# SDR HEEA061788

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911RS
- Make and model: Bolkms BO105CBS
- Aircraft serial: S670
- System (JASC): 2312 · VHF Communications System
- Part: Receiver
- Part number: 40001452500
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSPONDER WILL NOT TRANSMIT OR RECEIVE.
